Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Weakness, intense fatigue, have D3 and B12 deficiency. Taking injections, Becospecial, EvionLC, advised hormonal test. Suggestion?

i feel week and un fit ,my all test are ok,only D3 and B12 defeciency i have.I taking injection ,today i went to dr she give me medicine-ubicar,becospecial,EvionLC,Rockbon i 36 year old myheight is5.3inch.myweight is 70 kg. when i start exercise ifeel tired what should i do keep healthyand Dr told me harmonical suggest me.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
I have gone through all the details provided by you, and if there is deficiency of vitamin D3 and B12 it can be easily corrected do not worry about that.

You weight is 70 kg which is slightly more for your height 5'3'' so reducing weight to near ideal weight that is 60 kg would help.

You can continue the treatment given by your Physician and in the mean time if any hormonal imbalance is suspected then you should go for hormone test.
If anything abnormal detected it can be treated.
Take good nutritious and balanced diet and exercise should be increased gradually.
If everything is fine even a masked depression can be there so consider that also as differential.Your Physician can find out easily.

Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Tue, 22 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor